# SDR HALA2009052900206

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,195 hours, 30,868 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX430684
- Condition: Making Metal
- Location: Hyd System
- Part time: 2,582 hours, 531 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - ON TAXI OUT L PRIM HYD OVHT EICAS ILLUMINATED.  PERF FIM 29-11-00 FIG 117.  FOUND CASE DRAIN EDP FILTER CLOGGED W/METAL PARTICLES.  REPLACED NR 1 EDP PER AMM 29-11-05 OPS AND LK CK PEND.  FLUSH L HYD SYS PER AMM 29-11-00-172-113.  COMPLETED UP TO STEP 4C.  STEP 5-10 PEND.  DRAINED L SYS, NEEDS TO BE RESERVICED.  OPS AND LK CK OF NR 1 EDP PENDING.  ACCOMP  STEP 5-10 29-11-00.  RESERVICED L SYS.  OPS CHECK AND LEAK CHECK OF LT EDP AND FILTERS CHECK OK.  OK FOR SERVICE.
